# SDR MWEA011447

- Difficulty date: November 26, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 99124513
- Condition: Misdrilled
- Location: F.S 377.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME (FORMER) AT FUSELAGE STATION 377.5 AND BETWEEN LONGERON 30 AND LONGERON 28 RIGHT MISDRILLED  --  REMOVED INTERCOSTAL. FABRICATED AND INSTALLED STACKED ANGLE REPAIR DOUBLERS.
